i have been using tenormin [50mg] for a few months and now experience slight headache when changing position [from sitting standing up for instance] it is not a persistant headache-rather just noticable for a split second.
It is probably postural hypotension caused by Tenormin. Postural hypotension, dizziness, etc. are common side effects of Tenormin. If it is really bothersome please see your doctor soon and make him/her aware of your symptoms.
- Tenormin Information for Consumers
- Tenormin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tenormin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 1 answer
Posted 1 Mar 2010 • 1 answer
I am on Tenormin since 2003 and have been suffering from ectopics since circa 2000.In the last year?
Posted 12 Nov 2010 • 1 answer
Posted 16 Nov 2012 • 1 answer
Posted 23 Sep 2013 • 1 answer